# SDR 2023FA0000141

- Difficulty date: March 12, 2023
- Submitted: March 15, 2023
- Operation: General aviation
- Aircraft: N733FL
- Make and model: Cessna 750
- Aircraft serial: 7500027
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM RDU TO EGE, DIVERTED TO DEN DUE TO FLAPS FAILURE ANNUNCIATION WHEN FLAPS SELECTED TO 5 '. SLATS EXTENDED, BUT FLAPS DID NOT FULLY EXTEND TO 5 '. RAN ABNORMAL CHECKLIST, FLAPS FAILED TO RESET. EMERGENCY WAS DECLARED IN ROUTE TO DEN AND AIRCRAFT LANDED SAFELY IN DEN.  AIRCRAFT WAS AOG IN DENVER . FLAPS WERE INSPECTED AND OPERATIONAL CHECKS COMPLETED NUMEROUS TIMES IAW CESSNA MODEL 750 AMM 27-50-00. NO DEFECTS NOTED.
